Newton's Method for Convex Nonlinear Elliptic Boundary Value Problems.
Numerische Mathematik, Tome 17 (1971), pp. 284-300
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1971__17_132078,
author = {N.L. SCHRYER},
title = {Newton's {Method} for {Convex} {Nonlinear} {Elliptic} {Boundary} {Value} {Problems.}},
journal = {Numerische Mathematik},
pages = {284--300},
year = {1971},
volume = {17},
zbl = {0223.65075},
url = {http://geodesic.mathdoc.fr/item/NUMA_1971__17_132078/}
}
N.L. SCHRYER. Newton's Method for Convex Nonlinear Elliptic Boundary Value Problems.. Numerische Mathematik, Tome 17 (1971), pp. 284-300. http://geodesic.mathdoc.fr/item/NUMA_1971__17_132078/